| Model Number |
HS-002 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Return of the device was requested, but the reporter confirmed that the device is not available for return.
Event or Problem Description
A distributor of infutronix received a complaint from a patiet, who reported standing up from a chair and pulling the tubing out of the iv bag.The patient tried to put it back in but then broke the plastic part.Event occured durig infusion.Medication being infused was unknown.No patient injury.The contract manufacturer of the affected device is podo xingda (tianjin) medical co.Ltd.